# SDR ABXA9800922

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 592266129
- Condition: Cracked
- Location: Aft Fuel Tank
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE IN AFT FUEL TANK CRACKED.  REPAIRED IAW ABX REA D953-25121MR.
